Stomach Pain Due To Stomach Ulcers?
today I went to the doctor and the doctor for my left chest pain because my stomach was injured and for 3 days it was not treated and he said my stomach muscles were very tense and hard not relaxed. n nAfter I took gastric medication, stomach pain and muscle stretching medicine, my stomach was aching and the pain in my left chest had not gone away. I wonder why? Whereas before, my stomach didn’t hurt. Please answer, thank you
Thank you for asking HealthReplies.com.
The stomach is located in the epigastric area (in the lower middle chest or upper abdomen). Therefore, disorders of the stomach, whether due to inflammation, injury, stomach acid reflux, cancer, or other diseases can cause complaints that can be felt around the chest and stomach.
In fact, the term "wound to the stomach" is not standard used in the medical domain. However, this term is usually used by doctors to describe stomach ulcers. Is this really what your doctor meant? So, what drugs do doctors give to treat your disease?
Gastric ulcers occur when the lining of the stomach wall is eroded due to increased production and increased sensitivity to stomach acid. This condition can be triggered by a bacterial infection (H. pylori) or by long-term consumption of certain drugs, for example pain medications, anti-inflammatory drugs, anti-coagulants, SSRIs (selective serotonin reuptake inhibitors), and so on. People who have a smoking habit, experience stress, consume alcohol, and consume excess spicy foods are more at risk of developing this disease.
Not only can you feel pain starting from the chest area to the stomach (especially the upper stomach), stomach ulcers can also make you feel like burning around the stomach, bloating, gasping, nausea, hot throat, and vomiting. These complaints will usually aggravate when you consume oily, spicy, sour foods, or also drinks that contain caffeine and alcohol.
The stomach and chest pain that you are experiencing right now could be part of the symptoms of an ulcer that you had previously experienced. Or, it could be that your complaints are exacerbated by the side effects of the drugs you are taking, fibromyalgia (musculoskeletal pain accompanied by disturbances in mood, memory, sleep, and fatigue), gastrointestinal tract infections, GERD (reflux of stomach acid to the esophagus) , food poisoning, psychosomatic disorders, and so on.
If the medicine from the doctor has only taken you for 1 to 3 days, you should first continue taking the drug as recommended by the doctor. Usually, with proper treatment, complaints will improve within 3 days. Also do the following to speed up healing:
Live a healthy diet, multiply foods rich in vitamin A, vitamin C, vegetables, nuts
You can also consume foods and drinks that contain probiotics to maintain a healthy digestive tract (including the stomach), for example yogurt, cheese.
Drink lots of warm water
Compress the stomach and chest pain with warm water
Control stress well
Don't smoke or consume alcohol
Sleep more regularly
However, if the complaint does not improve for days, you should check again with an internal medicine specialist to get the best treatment.
I hope this helps.
dr. Nadia Nurotul Fuadah